My son recently took a bunch of my pills He has no memory of it But hes been awake for several days an still cannot remember the day before
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have heard rumors that long term use can be physuically bad for me. is there some kind of problemsd for people who use this drubg long term??? g
1 answer • 4 Feb 2011
I did this 52 hrs ago... feel a little dizzy and have a stomach ache. Do not want to go to a doctor
1 answer • 7 Oct 2013
Woman of 85 years prescribed 0.5mg but was given 5mg over 8 days in error. She suffers dementia and has a kidney disorder.
1 answer • 21 Nov 2013
Have friend taking up to 3500 msg a day. Is this dangerous? How so? Long term effects?
3 answers • 17 Sep 2014
My partner whom of which suffers from severe depression recently swallowed 19000mg of Metformin... He became quite nauseous quickly and soon vomited ...
0 answers • 23 Mar 2016